# SDR V0XR201310050262

- Difficulty date: October 3, 2013
- Submitted: October 5, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 21,315 hours, 14,501 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED AND CRACKED.  R & R FLOORBEAM IAW REO 670-53-11-047, REV E, SRM 51-21-11, 51-42-06, 51-21-16, 51-42-10, 51-42-21, AND 51-40-11.  NTD PERFORMED.
